Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 7, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The existence of a vector of weight $0$ in irreducible Lie groups without centre
Hans Freudenthal.
Proc. Amer. Math. Soc. 7 (1956), 175-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077074
On a conjecture of Frobenius
W. Feit.
Proc. Amer. Math. Soc. 7 (1956), 177-187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077532
Modules over rings of words
William G. Leavitt.
Proc. Amer. Math. Soc. 7 (1956), 188-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077520
On rings of bounded continuous functions with values in a division ring
Ellen Correl and Melvin Henriksen.
Proc. Amer. Math. Soc. 7 (1956), 194-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0084716
On D. E. Littlewood’s algebra of $S$-function
E. M. Ibrahim.
Proc. Amer. Math. Soc. 7 (1956), 199-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078366
Algebraic extension of normed algebras
Richard Arens and Kenneth Hoffmann.
Proc. Amer. Math. Soc. 7 (1956), 203-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077901
Some remarks on a paper by R. H. Bruck
Trevor Evans.
Proc. Amer. Math. Soc. 7 (1956), 211-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078982
Component subsets of the free lattice on $n$ generators
Richard A. Dean.
Proc. Amer. Math. Soc. 7 (1956), 220-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078957
The derivative of a meromorphic function
J. Clunie.
Proc. Amer. Math. Soc. 7 (1956), 227-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077626
A note on two generating functions for Legendre functions
Nicholas D. Kazarinoff.
Proc. Amer. Math. Soc. 7 (1956), 230-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0076940
Univalence of continued fractions and Stieltjes transforms
James S. Thale.
Proc. Amer. Math. Soc. 7 (1956), 232-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077589
On the coefficients in asymptotic factorial expansions
T. D. Riney.
Proc. Amer. Math. Soc. 7 (1956), 245-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0076903
Matrix methods of summation, regular for $p$-adic valuations
Richard V. Andree and Gorden M. Petersen.
Proc. Amer. Math. Soc. 7 (1956), 250-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078487
On the absolute logarithmic summability of a Fourier series and its differentiated series
R. Mohanty and S. Mahapatra.
Proc. Amer. Math. Soc. 7 (1956), 254-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077677
On the limit of the coefficients of the eigenfunction series associated with a certain non-self-adjoint differential system
Luna I. Mishoe and Gloria C. Ford.
Proc. Amer. Math. Soc. 7 (1956), 260-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077754
On polynomials with least weighted maximum
F. V. Atkinson.
Proc. Amer. Math. Soc. 7 (1956), 267-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079673
A generalization of theorems of Rellich and Atkinson
Calvin H. Wilcox.
Proc. Amer. Math. Soc. 7 (1956), 271-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078912
A family of best twin convergence regions for continued fractions
Vikramaditya Singh and W. J. Thron.
Proc. Amer. Math. Soc. 7 (1956), 277-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077678
A note on L. E. Reizin’s paper “Behavior of integral curves of systems of three differential equations near a singular point.”
R. E. Zindler.
Proc. Amer. Math. Soc. 7 (1956), 283-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0080212
A development of cardinals in “The consistency of the continuum hypothesis”
H. D. Sprinkle.
Proc. Amer. Math. Soc. 7 (1956), 289-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078937
Centers of curvatures of a vector field
T. K. Pan.
Proc. Amer. Math. Soc. 7 (1956), 292-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077969
Self-dual configurations and their Levi graphs
Rafael Artzy.
Proc. Amer. Math. Soc. 7 (1956), 299-303
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077952
On local and uniformly local topological properties
James Dugundji and Ernest Michael.
Proc. Amer. Math. Soc. 7 (1956), 304-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077108
A theorem of Elie Cartan
G. A. Hunt.
Proc. Amer. Math. Soc. 7 (1956), 307-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077075
Semigroups in compact groups
Fred B. Wright.
Proc. Amer. Math. Soc. 7 (1956), 309-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077873
Reduction of open mappings
R. F. Williams.
Proc. Amer. Math. Soc. 7 (1956), 312-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077112
A metrization problem concerning lattices
H. J. Curtis.
Proc. Amer. Math. Soc. 7 (1956), 319-330
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077501
An integer associated with Latin squares
D. A. Norton and Sherman K. Stein.
Proc. Amer. Math. Soc. 7 (1956), 331-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0077486


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia